Approximability of total weighted completion time with resource consuming jobs

Kis, Tamás (2015) Approximability of total weighted completion time with resource consuming jobs. OPERATIONS RESEARCH LETTERS, 43 (6). pp. 595-598. ISSN 0167-6377 10.1016/j.orl.2015.09.004

[img] Text
Kis_595_2963817_z.pdf
Restricted to Registered users only

Download (392kB) | Request a copy

Abstract

In this paper we study an extension of the single machine scheduling problem with the total weighted completion time objective, where there is a single non-renewable resource consumed by the jobs, having an initial stock and some additional replenishments over time. We prove that this problem is NP-hard in the strong sense, and provide an FPTAS for a special case with two supply dates. © 2015 Elsevier B.V. All rights reserved.

Item Type: Article
Uncontrolled Keywords: Scheduling; Non-renewable resource; Approximation algorithms
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Research Laboratory on Engineering & Management Intelligence
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 20 Nov 2015 20:50
Last Modified: 21 Nov 2016 10:42
URI: http://eprints.sztaki.hu/id/eprint/8422

Update Item Update Item